# SDR 072232002

- Difficulty date: July 22, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N385CW
- Make and model: Cessna 650
- Aircraft serial: 6500145
- Aircraft time: 7,069 hours, 4,910 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2298853
- Part serial: 591
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PCA FAILS TO HOLD CABIN PRESSURE IN NORMAL OR HIGH POSITION IN FLIGHT.
